Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Radio Ga-Ga

Are the side effects staggered, or do you get them all at once?

I'm on Day 7 I have had loads of small white-heads which I never get. But no cysts at all! But my lips are drier than normal, not really uncomortable. But my skin is loads better, I have peeled off a fair bit of skin to find fresh skin underneath. Is it likely that I am lucky, or just having a delay in terms of I.B. and side-effects, and my acne getting better is because of something else?

Share this post


Link to post
Share on other sites

I'm half way through my 2rd month, and my skin was looking much better in the begining. I didn't get my IB till my 2nd month and I am just starting to experiance some side affects such as rash and dry spots on my arms. In the first month I had really bad back pain from the accutane, but now its gone. What I am trying to say is that the symptoms come and go.

Share this post


Link to post
Share on other sites

I had a whole slew of side effects and they didn't all come at once. I had cracked and dry lips at times, I had really oily skin right at the beginning, I had ADD throughout, I had depression right towards the end... insomnia at first, and then all I did was sleep 16-20 hours a day (un-freaking-believable). So I'd say no, they're spaced out. At least they were for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×